Perfect and Proper Equilibria of Large Games
No abstract is available for this item.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aumann, Robert J., 1976. "An elementary proof that integration preserves uppersemicontinuity," Journal of Mathematical Economics, Elsevier, vol. 3(1), pages 15-18, March.
- Rath Kali P., 1994. "Some Refinements of Nash Equilibria of Large Games," Games and Economic Behavior, Elsevier, vol. 7(1), pages 92-103, July.
When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:22:y:1998:i:2:p:331-342. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.